MAUDE Adverse Event Report: ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL CZECH REPUBLIC A. S PORTEX TUBES BLUSELECT SUCTIONAID; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/860/070CZ
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.B3 - date of event: the exact date of the incident is unknown, so it has been recorded as the first day of the month of awareness.
 
Event or Problem Description
It was reported that approximately 3.5 hours after the tube was replaced, the cuff-leak alarm activated.After extubating and immersion in normal saline, an air leak from the cuff was confirmed.The event occurred during the patient use.There was patient involvement, but no harm/adverse event reported.
 
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.As received no damage or anomalies were observed.In attempts to replicate clinical use the tube was inflated using an icu medical provided syringe.The cuff inflated and was observed to deflate.Upon further inspection a cut was observed in the cuff of the set.The complaint of air leakage can be confirmed due to the cut observed.The probable cause of the reported problem unknown.

Brand Name
PORTEX TUBES BLUSELECT SUCTIONAID
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL CZECH REPUBLIC A. S
olomoucká 306
753 01 hranice
EZ 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24551690
Report Number3012307300-2026-02205
Device Sequence Number20227154
Product Code BTO
UDI-Device Identifier15019517076134
UDI-Public(01)15019517076134(17)291209(10)6075599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/860/070CZ
Device Lot Number6075599
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown